# SDR AALA201606089011

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 40,757 hours, 27,685 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301500
- Part serial: CG2492
- Condition: Saturated
- Location: Rt Elevator
- Part time: 46,937 hours, 21,166 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF WATER INGRESS LOCATED 88" FROM THE INBD END & 21.5" FROM THE TE.  REPAIRED RT ELEVATOR UPPER SURFACE SKIN IAW SRM 55-21-11-201.
